MathSciNet Relay Station
MathSciNet bibliographic data
MR1501528 34A34 (34A25)
Calugaréano, Georges On differential equations admitting polygenic integrals. Trans. Amer. Math. Soc. 32 (1930), no. 1, 110–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement